Author Index

A

  • Abbas, Mujahid Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 1-12]
  • Abdelmalek, Salem Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Page 1-14]
  • Abdelmalek, Salem A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [(Articles in Press)]
  • Abuelmagd Hammad, Hasanen Strong convergence results for random Jungck­Ishikawa and Jungck­Noor iterative schemes in Banach spaces [Volume 4, Issue 2, 2017, Page 130-136]
  • Ahmad, Jamshaid Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Page 139-149]
  • Ahmed Rashwan, Rashwan Strong convergence results for random Jungck­Ishikawa and Jungck­Noor iterative schemes in Banach spaces [Volume 4, Issue 2, 2017, Page 130-136]
  • Ahmed Rashwan, Rashwan Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Page 167-182]
  • Akhter, R. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Page 32-39]
  • Ali Khan, Rahmat Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Page 34-43]
  • Ameer, Eskandar Fixed points of multivalued ­θ-contractions on closed ball [Volume 3, Issue 2, 2017, Page 44-51]
  • Arshad, Muhammad Fixed points of multivalued ­θ-contractions on closed ball [Volume 3, Issue 2, 2017, Page 44-51]
  • Arshad, Muhammad Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Page 104-112]
  • Asadi, Mehdi F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Page 86-94]
  • Asadi, Mehdi Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Page 68-86]
  • Asadi, Mehdi Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Page 104-110]
  • Asadi, Mehdi Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Page 60-63]
  • Azhini, Mahdi F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Page 86-94]

B

  • Bendoukha, Samir Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Page 1-14]
  • Benterki, Abdessalem Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Page 111-120]
  • Bodaghi, Soheila A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Page 129-138]
  • Boukerrioua, Khaled Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Page 87-90]

C

  • Cernea, Aurelian On the Set of Solutions of a Nonconvex Hyperbolic Differential Inclusion of Third Order [Volume 2, Issue 1, 2016, Page 95-103]
  • Cernea, Aurelian A Note on the Solutions of a Sturm-Liouville Differential Inclusion with "Maxima" [Volume 6, Issue 1, 2019, Page 13-17]
  • Chauhan, Varsha Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Page 68-86]
  • Chiheb, Tarik Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Page 87-90]
  • Coroian, Iulia Fixed Point And Coupled Fixed Point Theorems For Multivalued Contractions With Respect To The Excess Functional [Volume 1, Issue 2, 2016, Page 42-62]

D

  • Darvish, Vahid Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces [Volume 1, Issue 1, 2016, Page 16-28]
  • Douaifia, Redouane A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [(Articles in Press)]

E

  • Eqal Al-Mazrooei, Abdullah Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Page 139-149]
  • Eshraghisamani, Maryam Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Page 104-110]
  • Esi, Ayhan Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Page 91-103]
  • Esi, Ayhan Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [(Articles in Press)]

F

G

  • Gulzar, M. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Page 32-39]
  • Gupta, Animesh Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Page 28-39]
  • Gupta, Animesh Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Page 137-148]
  • Gupta, Animesh Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations [Volume 2, Issue 2, 2016, Page 119-128]
  • Gupta, Neetu A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Page 84-85]

H

  • Haghayeghi, Somayeh Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Page 1-7]
  • Haq, Fazal Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Page 15-22]
  • Hojat Ansari, Arslan Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Page 111-120]
  • Hussain, Aftab Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Page 104-112]

I

  • Indumathi, A. Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [(Articles in Press)]

J

  • Jain, Manish A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Page 84-85]
  • Jeyaraman, M. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 23-31]

K

  • Karamikabir, Nasrin Proximal pairs and P-­KKM mappings [Volume 1, Issue 2, 2016, Page 37-41]
  • Khodabakhshi, Neda An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Page 1-7]
  • Khojasteh, Farshid The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application [Volume 1, Issue 1, 2016, Page 8-15]
  • Kumar, Sanjay A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces [Volume 2, Issue 1, 2016, Page 84-85]

M

  • Madandar, Fatemeh Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Page 1-7]
  • Mamghaderi, Hamid Some common fixed point theorems for single valued mappings in G-ultrametric spaces [Volume 1, Issue 2, 2016, Page 63-69]
  • Manro, Saurabh Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Page 137-148]
  • Manro, Saurabh Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations [Volume 2, Issue 2, 2016, Page 119-128]
  • Manro, Saurabh Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Page 52-67]
  • Manro, Saurabh Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 23-31]
  • Meftah, Badreddine Some Gamidov like integral inequalities on time scales and applications [Volume 3, Issue 1, 2017, Page 23-33]
  • Meftah, Badreddine Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Page 87-90]
  • Meftah, Badreddine Explicit bound on some retarded integral inequalities and applications [Volume 4, Issue 1, 2017, Page 121-129]
  • Mohammadi, Babak Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Page 18-22]
  • Monfared, Hossein F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results [Volume 2, Issue 1, 2016, Page 86-94]
  • Moustafa, Shimaa Ibraheem Common and coupled random fixed point theorems in S-metric spaces [Volume 4, Issue 2, 2017, Page 167-182]

N

  • Narayan Yadava, Ram Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Page 137-148]
  • Nasertayoob, Payam Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Page 19-27]
  • Nazam, Muhammad Multivalued F-Contraction Involving Fixed Point in Closed Ball [Volume 2, Issue 1, 2016, Page 104-112]

O

  • Omidvari, Mehdi Best Proximity Point for Presic Type Mappings on Metric Spaces [Volume 1, Issue 2, 2016, Page 79-83]
  • Onsod, Wudthichai Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Page 139-149]

P

  • Parvaneh, Vahid Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Page 18-22]
  • Parvaneh Masiha, Hashem Some common fixed point theorems for single valued mappings in G-ultrametric spaces [Volume 1, Issue 2, 2016, Page 63-69]
  • Petrusel, Adrian An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Page 1-7]
  • Petrusel, Gabriela Fixed Point And Coupled Fixed Point Theorems For Multivalued Contractions With Respect To The Excess Functional [Volume 1, Issue 2, 2016, Page 42-62]
  • Poovaragavan, D. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 23-31]

R

  • Rahimi, Mehdi On entropy of action of amenable groups [Volume 1, Issue 1, 2016, Page 29-36]
  • Rajagopal, Natarajan Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Page 149-166]
  • Ranga Rao, Konduru Pandu Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Page 52-67]
  • Rani, Rashmi Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces [Volume 4, Issue 2, 2017, Page 137-148]
  • Rao, K. P. R. Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Page 40-54]
  • Ratna Babu, Dasari Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Page 40-59]
  • Ravindranadh Babu, Gutti Venkata Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Page 40-59]
  • Razani, Abdolrahman Proximal pairs and P-­KKM mappings [Volume 1, Issue 2, 2016, Page 37-41]
  • Rezapour, Shahram On the existence of solution for a singular Riemann-Liouville fractional differential system by using measure of non-compactness [Volume 1, Issue 2, 2016, Page 70-78]
  • Rouaki, Mohamed Some coupled fixed point results for set­valued mappings with applications [Volume 4, Issue 1, 2017, Page 111-120]

S

  • Sadik, Shaik Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Page 52-67]
  • Salahifard, Hero On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Page 8-18]
  • Saleem, N. Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 1-12]
  • Saleewong, Teerapol Fixed points of a Θ-contraction on metric spaces with a graph [Volume 2, Issue 2, 2016, Page 139-149]
  • Samina, S. Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Page 34-43]
  • Sarwar, Muhammad Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces [Volume 2, Issue 2, 2016, Page 113-118]
  • Shabibi, Mehdi On the existence of solution for a singular Riemann-Liouville fractional differential system by using measure of non-compactness [Volume 1, Issue 2, 2016, Page 70-78]
  • Shah, Kamal Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Page 15-22]
  • Shah, Kamal Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Page 34-43]
  • Shahzad, Muhammad Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Page 15-22]
  • Silvestru Dragomir, Sever Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces [Volume 1, Issue 1, 2016, Page 16-28]
  • Singh, Deepak Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Page 68-86]
  • Sohail, K. Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 1-12]
  • Sombabu, A. Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Page 40-54]
  • Souahi, Abdourazek Explicit bound on some retarded integral inequalities and applications [Volume 4, Issue 1, 2017, Page 121-129]
  • Sowndrarajan, S. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Page 23-31]
  • Subramanian, Nagarajan Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Page 149-166]
  • Subramanian, Nagarajan Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function [Volume 4, Issue 1, 2017, Page 91-103]
  • Subramanian, Nagarajan Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [(Articles in Press)]

T

  • Thirunavukkarasu, Pannirselvam Randomness of Lacunary statistical acceleration convergence of χ3 over p-­metric spaces defined by Orlicz functions [Volume 4, Issue 2, 2017, Page 149-166]

U

  • Ur Rahman, Mujeeb Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces [Volume 2, Issue 2, 2016, Page 113-118]
  • UR-Rahman), Ghaus Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Page 15-22]

V

  • Vaezpour, Seyyed Mansour Some results by quasi­contractive mappings in f­-orbitally complete metric space [Volume 4, Issue 1, 2017, Page 104-110]

Z

  • Zakeri, Ali A mollified solution of a nonlinear inverse heat conduction problem [Volume 2, Issue 2, 2016, Page 129-138]
  • Zargar, B. On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Page 32-39]